MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER 32 / E; ACETABULAR PE HC LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER 32 / E; ACETABULAR PE HC LINER
Model Number 01.26.3244HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery planned for (b)(6) 2021 due to dislocation of the head from the liner.The primary date is unknown.No more information is available at this moment.

Brand Name
LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER 32 / E
Common Device Name
ACETABULAR PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12452400
Report Number3005180920-2021-00725
Device Sequence Number3924685
Product Code LZO
UDI-Device Identifier07630030807572
UDI-Public07630030807572
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.3244HCT
Device Catalogue Number01.26.3244HCT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2021
Initial Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;